Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

November Edition 2021

International Journal of Applied Information Systems solicits high quality original research papers for the November 2021 Edition of the journal. The last date of research paper submission is October 15, 2021.

Intuitionistic Fuzzy Completely Regular Weakly Generalized Continuous Mappings

P. Rajarajeswari, L. Senthil Kumar Published in Applied Mathematics

International Journal of Applied Information Systems
Year of Publication 2012
© 2010 by IJAIS Journal
10.5120/ijais12-450534
Download full text
  1. P Rajarajeswari and Senthil L Kumar. Article: Intuitionistic Fuzzy Completely Regular Weakly Generalized Continuous Mappings. International Journal of Applied Information Systems 3(4):34-38, July 2012. BibTeX

    @article{key:article,
    	author = "P. Rajarajeswari and L. Senthil Kumar",
    	title = "Article: Intuitionistic Fuzzy Completely Regular Weakly Generalized Continuous Mappings",
    	journal = "International Journal of Applied Information Systems",
    	year = 2012,
    	volume = 3,
    	number = 4,
    	pages = "34-38",
    	month = "July",
    	note = "Published by Foundation of Computer Science, New York, USA"
    }
    

Abstract

In this paper we introduce intuitionistic fuzzy completely regular weakly generalized continuous mappings and some of their properties are studied.

Reference

  1. K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87-96.
  2. C. L. Chang, Fuzzy Topological Spaces, J. Math. Anal. Appl. 24(1968), 182-190.
  3. D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy sets and systems, 88(1997), 81-89.
  4. H. Gurcay, A. Haydar and D. Coker, On fuzzy continuity in intuitionistic fuzzy topological spaces, jour. of fuzzy math, 5(1997), 365-378.
  5. I. M. Hanafy, Intuitionistic fuzzy ? continuity, Canad. Math Bull. XX (2009), 1-11.
  6. Joung Kon Jeon, Young Bae Jun, and Jin Han Park, Intuitionistic fuzzy alpha continuity and intuitionistic fuzzy pre continuity, International Journal of mathematics and Mathematical Sciences, 19 (2005), 3091-3101
  7. P. Rajarajeswari and L. Senthil Kumar, Regular Weakly Generalized Closed Sets in Intuitionistic Fuzzy Topological Spaces, International Journal of Computer Applications Vol. 43, No 18. , (2012), 13-17.
  8. P. Rajarajeswari and L. Senthil Kumar, Regular Weakly Generalized Continuous Mappings in Intuitionistic Fuzzy Topological Spaces, International Journal of Mathematical Archive-3(5), 2012, 1957-1962.
  9. K. Sakthivel, Intuitionistic Fuzzy Alpha Generalized Continuous Mappings and Intuitionistic Alpha Generalized Irresolute Mappings, Applied Mathematical Sciences, 4(2010), 1831 – 1842.
  10. T. Shyla Isac Mary, and P. Thangavelu, On Regular Pre-Semiclosed Sets in Topological Spaces, KBM Journal of Mathematical Sciences & Computer Applications, 1(2010), 9-17.
  11. S. S. Thakur, and Rekha Chaturvedi, Regular generalized closed sets in intuitionistic fuzzy topological spaces, Universitatea Din Bacau, Studii Si Cercetari Stiintifice, Seria: Matematica, 16 (2006), 257-272.
  12. L. A. Zadeh, Fuzzy sets, Information control, 8 (1965), 338-353.

Keywords

Intuitionistic fuzzy topology, intuitionistic fuzzy regular weakly generalized closed set, intuitionistic fuzzy regular weakly generalized open set, intuitionistic fuzzy regular weakly generalized continuous mappings and intuitionistic fuzzy completely regular weakly generalized continuous mappings